# SDR ASAA2018040524165

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 28,307 hours, 8,269 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401688030
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REAR FLANGE ASSY CRACKED AT THE INTERMEDIATE BOLT.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE REAR FLANGE ASSY IAW AMM 72-56-00. SECURED.
